IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 100 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed3660    
    Printed59    
    Emailed2    
    PDF Downloaded136    
    Comments [Add]    
    Cited by others 1    

Recommend this journal

 

 DRUG WATCH
Year : 2013  |  Volume : 45  |  Issue : 4  |  Page : 408-409

Severe photosensitivity reaction induced by topical diclofenac


Consultant Physician, Akat Hospital, Partur, Jalna, Maharashtra, India

Correspondence Address:
Pramod B Akat
Consultant Physician, Akat Hospital, Partur, Jalna, Maharashtra
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.114999

Rights and Permissions

Albeit uncommon, photosensitivity reaction induced by diclofenac can be an unfortunate adverse reaction complicating its use as a topical analgesic. We here present a case of a patient who suffered such a reaction as a result of exposure to diclofenac, employed as a topical analgesic for low backache. The lesions healed with conservative management without extensive scarring or other complications.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow